# SDR ASAA0380316

- Difficulty date: April 14, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Part number: 9936534107
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND DURING 15K CHECK, PASSENGER L1 DOOR SILL DRAIN SHIM CORRODED.  REPLACED SHIM PER SRM 51-10-4.  (M)
